# SDR DL72S953639

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT SKIN WORN ON UPPER SURFACE AT FENCE ATTACHMENT.  BURNISHED WORN AREA AND DYE PENETRANT INSP SHOWS CRACKS AT 3 FENCE ATTACH HOLES.  ROUTED DAMAGE AT ATTACH HOLES, FABRICATED AND DRILLED DOUBLER PER M/M 57-54-0.
